Alert archive / Colorado / Winter Storm Warnings in 2019
Winter Storm Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at Mar 21, 2019, 4:27 AM MDT for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Mar 21, 2019, 6:00 AM MDT. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2019, 4:27 AM MDT (10:27 UTC)
- In effect from
- Mar 21, 2019, 6:00 AM MDT
- Expired
- Mar 22, 2019, 9:00 AM MDT
- In force
- 27 hr
- Issued by
- NWS Pueblo, CO
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3677 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
380 WWUS45 KPUB 211027 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 427 AM MDT Thu Mar 21 2019 COZ068-211830- /O.UPG.KPUB.WW.Y.0017.190321T1200Z-190322T1200Z/ /O.NEW.KPUB.WS.W.0010.190321T1200Z-190322T1500Z/ Eastern San Juan Mountains Above 10000 Feet- 427 AM MDT Thu Mar 21 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 9 AM MDT FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 10 to 20 inches expected. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 9 AM MDT Friday. * ADDITIONAL DETAILS...Mountain passes will become snowpacked. Visibility will be reduced due to the heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ067-211830- /O.NEW.KPUB.WW.Y.0018.190322T0000Z-190322T1200Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet- 427 AM MDT Thu Mar 21 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT FRIDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches expected. * WHERE...Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet. * WHEN...From 6 PM this evening to 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-211830- /O.NEW.KPUB.WW.Y.0018.190321T1800Z-190322T1200Z/ La Garita Mountains Above 10000 Feet- 427 AM MDT Thu Mar 21 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM MDT FRIDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 8 inches expected. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...From noon today to 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan for slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Hodanish
6 follow-up statements
540 WWUS45 KPUB 211750 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1150 AM MDT Thu Mar 21 2019 COZ068-220200- /O.CON.KPUB.WS.W.0010.000000T0000Z-190322T1500Z/ Eastern San Juan Mountains Above 10000 Feet- 1150 AM MDT Thu Mar 21 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT FRIDAY... * WHAT...Heavy snow. Total snow accumulations of 10 to 20 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 9 AM MDT Friday. * ADDITIONAL DETAILS...Travel could be very difficult as mountain passes become snowpacked. Visibility will be reduced at times due to heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ067-220200- /O.CON.KPUB.WW.Y.0018.190322T0000Z-190322T1200Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet- 1150 AM MDT Thu Mar 21 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT FRIDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches expected. * WHERE...Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet. * WHEN...From 6 PM this evening to 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-220200- /O.CON.KPUB.WW.Y.0018.190321T1800Z-190322T1200Z/ La Garita Mountains Above 10000 Feet- 1150 AM MDT Thu Mar 21 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 8 inches expected. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...Until 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan on slick and snowpacked roads, especially over the mountain passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
753 WWUS45 KPUB 212104 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 304 PM MDT Thu Mar 21 2019 COZ068-220515- /O.CON.KPUB.WS.W.0010.000000T0000Z-190322T1500Z/ Eastern San Juan Mountains Above 10000 Feet- 304 PM MDT Thu Mar 21 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT FRIDAY... * WHAT...Periods of moderate to heavy snow. Total snow accumulations of 10 to 20 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 9 AM MDT Friday. * ADDITIONAL DETAILS...Travel could be very difficult as mountain passes become snowpacked. Visibility will be reduced at times due to heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ067-220515- /O.CON.KPUB.WW.Y.0018.190322T0000Z-190322T1200Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet- 304 PM MDT Thu Mar 21 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT FRIDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches expected. * WHERE...Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet. * WHEN...From 6 PM this evening to 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-220515- /O.CON.KPUB.WW.Y.0018.000000T0000Z-190322T1200Z/ La Garita Mountains Above 10000 Feet- 304 PM MDT Thu Mar 21 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 8 inches expected. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...Until 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan on slick and snowpacked roads, especially over the mountain passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
334 WWUS45 KPUB 220334 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 934 PM MDT Thu Mar 21 2019 COZ068-221145- /O.CON.KPUB.WS.W.0010.000000T0000Z-190322T1500Z/ Eastern San Juan Mountains Above 10000 Feet- 934 PM MDT Thu Mar 21 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT FRIDAY... * WHAT...Periods of moderate to heavy snow. Total snow accumulations of 10 to 20 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 9 AM MDT Friday. * ADDITIONAL DETAILS...Travel could be very difficult as mountain passes become snowpacked. Visibility will be reduced at times due to heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ067-221145- /O.CON.KPUB.WW.Y.0018.000000T0000Z-190322T1200Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet- 934 PM MDT Thu Mar 21 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches expected. * WHERE...Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet. * WHEN...From 6 PM this evening to 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-221145- /O.CON.KPUB.WW.Y.0018.000000T0000Z-190322T1200Z/ La Garita Mountains Above 10000 Feet- 934 PM MDT Thu Mar 21 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 8 inches expected. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...Until 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan on slick and snowpacked roads, especially over the mountain passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
979 WWUS45 KPUB 220959 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 359 AM MDT Fri Mar 22 2019 COZ068-221500- /O.CON.KPUB.WS.W.0010.000000T0000Z-190322T1500Z/ Eastern San Juan Mountains Above 10000 Feet- 359 AM MDT Fri Mar 22 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Periods of moderate to heavy snow. Additional accumulations of 2 to 6 inches are expected this morning. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 9 AM MDT Friday. * ADDITIONAL DETAILS...Travel could be very difficult as mountain passes become snowpacked. Visibility will be reduced at times due to heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ067-221200- /O.CON.KPUB.WW.Y.0018.000000T0000Z-190322T1200Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet- 359 AM MDT Fri Mar 22 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... * WHAT...Snow expected. Additional accumulations of up to 2 inches are expected this morning. * WHERE...Upper Rio Grande Valley and Eastern San Juan Mountains Below 10000 Feet. * WHEN...until 6 AM MDT this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-221200- /O.CON.KPUB.WW.Y.0018.000000T0000Z-190322T1200Z/ La Garita Mountains Above 10000 Feet- 359 AM MDT Fri Mar 22 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... * WHAT...Snow expected. Additional snow accumulations of 1 to 3 inches are possible this morning. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...Until 6 AM MDT Friday. * ADDITIONAL DETAILS...Plan on slick and snowpacked roads, especially over the mountain passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
836 WWUS45 KPUB 221152 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 552 AM MDT Fri Mar 22 2019 COZ067-221300- /O.EXP.KPUB.WW.Y.0018.000000T0000Z-190322T1200Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet- 552 AM MDT Fri Mar 22 2019 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING... Periods of light to moderate snow will continue through this afternoon. Additional snow accumulations of an inch or two will remain possible through this afternoon. $$ COZ066-221300- /O.EXP.KPUB.WW.Y.0018.000000T0000Z-190322T1200Z/ La Garita Mountains Above 10000 Feet- 552 AM MDT Fri Mar 22 2019 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING... Periods of light to moderate snow will continue through this afternoon. Additional snow accumulations of an inch or two will remain possible through this afternoon. $$ COZ068-221500- /O.CON.KPUB.WS.W.0010.000000T0000Z-190322T1500Z/ Eastern San Juan Mountains Above 10000 Feet- 552 AM MDT Fri Mar 22 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Periods of moderate to heavy snow. Additional accumulations of 2 to 6 inches are expected this morning. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 9 AM MDT Friday. * ADDITIONAL DETAILS...Travel could be very difficult as mountain passes become snowpacked. Visibility will be reduced at times due to heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
699 WWUS45 KPUB 221454 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 854 AM MDT Fri Mar 22 2019 COZ068-222300- /O.EXP.KPUB.WS.W.0010.000000T0000Z-190322T1500Z/ /O.NEW.KPUB.WW.Y.0019.190322T1500Z-190323T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 854 AM MDT Fri Mar 22 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...WINTER STORM WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... * WHAT...Snow expected. Additional snow accumulations of 2 to 6 inches expected. Winds gusting as high as 35 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 6 PM MDT this evening. * ADDITIONAL DETAILS...Plan on slick and snowpacked road conditions at times. Visibilities may drop to less than a mile under heavier snow showers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-222300- /O.NEW.KPUB.WW.Y.0019.190322T1500Z-190323T0000Z/ La Garita Mountains Above 10000 Feet- 854 AM MDT Fri Mar 22 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches expected. Winds gusting as high as 35 mph. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...Until 6 PM MDT this evening. * ADDITIONAL DETAILS...Plan on slick and snowpacked road conditions at times. Visibilities may drop to less than a mile at times under heavier snow showers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Mar 21, 4:04 AM MDT, 23 minutes earlier.
Area forecast discussion, Mar 21, 4:04 AM MDT, 23 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 404 AM MDT Thu Mar 21 2019 .SHORT TERM...(Today and tonight) Issued at 341 AM MDT Thu Mar 21 2019 ...Snow Moving Into the San Juans Today... Currently... Clouds were increasing from the west early this morning across the forecast area. These clouds are in advance of another weather system that will affect the region over the next 2-3 days. This trough was currently moving onshore of the California coast. The leading edge of precip associated with this system was moving into far western Colorado. Temps across the region at 3 am were rather uniform across the region as readings were in the upper 20s to mid 30s across the plains and valleys. Even the tops of the mtns were in the teens. Today... Showers and a few mtn thunderstorms will move into the San Juans after sunrise and will increase as the day progresses. Latest guidance indicates we will likely get a bit more snow over the San Juan region, and have bumped up the advisor for the San Juans to a Winter Storm Warning. Have also issued advisories for the lower San Juans and La Garita range. By midday, precip will likely reach the Central mtns and the higher elevations of the Sangre De Cristo Range, with valley rain showers. The Plains are expected to remain dry today. Temps will be mild all areas. Over the plains expect 50s for areas above 6000 feet and 60s all other areas. Temps may near 70F over the far eastern plains vicinity Lamar region. Over the valleys 40s and 50s are likely. Mtns will be in the 20s and 30s. Winds will pick up from the south all areas today but should not be all that strong...10 to 20 mph over the plains and 20 to 30 mph over the mtns. Thunder is likely over the San Juans, and these squalls could cause some brief intense snowfall rates during the afternoon. Tonight... Snow will continue over the San Juans, with the heaviest snow this evening. Rain and snow will be likely for the San Luis Valleys, with the heaviest accumulations in the valley occurring near the mtns. Snow will be likely for the Sangres and Central mtns. Precip will start to move out onto the plains during the evening, with pops slowly increasing over the remainder of the plains through the night. Precip over the plains will be light and showery in nature. Min temps tonight will be mild over the plains with lows in the 30s and 40s. San Luis Valley will be around 30F, with 20s and teens in the mtns. .LONG TERM...(Friday through Wednesday) Issued at 341 AM MDT Thu Mar 21 2019 Not much change to the forecast thinking through the extended period with low ensemble spreads and only slight differences in the operational solutions. Confidence remains elevated in the forecast evolution. Friday and Saturday...models in good agreement with an upper level disturbance lifting northward out of New Mexico and developing into an upper low in eastern Colorado. Expect snow to be ongoing Friday morning over the San Juan range with more isolated activity over the remainder of the Continental Divide. Generally around 2 to 4 inches of snow are expected, with locally higher amounts possible. Moisture will be advecting northward across eastern Colorado with a dryline developing by mid afternoon. Modest shear and weak instability, around 400 J/kg of CAPE, will likely lead to a few thunderstorms out near the Kansas border for the late afternoon and evening, before shifting east into western Kansas Friday night. The main forecast change with this system will be wrap around moisture over the Palmer Divide Friday night into Saturday as the upper low lifts slowly northeast. Models now generate decent precipitation over the Palmer Divide behind a cold front with a tight gradient in precipitation coverage from north to south. Expect showers to end by Saturday afternoon for much of the area. Snow levels will likely fall to around 6 kft as the upper system moves away from the area, with maybe an inch or two possible north of Colorado Springs. Sunday and Monday...broad northwesterly flow is forecast to develop across Colorado with embedded energy dropping across Colorado Sunday night into Monday. Ahead of this disturbance, dry conditions are expected to prevail. As the disturbance moves across the state, expect a band of precipitation to develop and shift southeast across the Palmer Divide and into the Plains. Snow levels look to remain high with mountain areas seeing snow, while the Plains should see rain. Tuesday and Wednesday...high pressure will build across the region with dry and warmer conditions expected to prevail. Temperatures should warm into the upper 60s to lower 70s for Tuesday, with upper 70s on Wednesday. Increasing moisture may bring light snow to the Continental Divide late Wednesday as energy moves into the area from the southwest. The GFS is deeper with energy than the ECMWF, so there is some uncertainty at this time. Mozley && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 341 AM MDT Thu Mar 21 2019 KALS... VFR likely today into this evening. CIGS will lower later this evening with rain and snow likely, especially after midnight. Will likely see IFR conditions during the early morning hours Friday. KCOS and KPUB... VFR next 24 hours. Winds will be light and predominantly from teh south-southeast. Some light showers will be possible later tonight. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from noon today to 6 AM MDT Friday for COZ066. Winter Storm Warning until 9 AM MDT Friday for COZ068. Winter Weather Advisory from 6 PM this evening to 6 AM MDT Friday for COZ067. && SHORT TERM...HODANISH LONG TERM...MOZLEY AVIATION...HODANISH
Hazardous weather outlook, Mar 20, 5:33 AM MDT, 22 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 533 AM MDT Wed Mar 20 2019 COZ058>089-093>099-211145- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 533 AM MDT Wed Mar 20 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Periods of snow can be expected along the Continental Divide through the extended period. Moderate to heavy snow will move into the San Juan range Thursday morning and persist into Friday. Accumulations of 5 to 10 inches are forecast which could produce hazardous travel conditions over Wolf Creek Pass. Isolated thunderstorms are possible Friday afternoon near the Kansas border. Lightning and small hail will be the primary threats. Another storm system will move across the area Sunday night through Monday with another round of accumulating snowfall for mountain areas. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 34/88
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 4:27 AM MDT | Winter Weather Advisory | PUB | Conejos, Mineral, Rio Grande, Saguache | 26 hr |
Nearby
Winter Storm Warnings in Colorado, 2019Every winter storm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.